RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 3, Pages 704–714 (Mi smj2671)  

This article is cited in 1 scientific paper (total in 1 paper)

The join of varieties with associative-commutative intersection of bounded index

O. V. Shashkov

Moscow State Regional Institute of Humanities, Orekhovo-Zuevo, Russia

Abstract: We prove that the join of finitely-based varieties of algebras with associative-commutative intersection of bounded index has a finite basis of identities.

Keywords: variety of algebras, join of varieties, finite basedness of a system of identities.

DOI: https://doi.org/10.17377/smzh.2015.56.319

Full text: PDF file (302 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:3, 557–564

Bibliographic databases:

UDC: 519.48
Received: 02.04.2014

Citation: O. V. Shashkov, “The join of varieties with associative-commutative intersection of bounded index”, Sibirsk. Mat. Zh., 56:3 (2015), 704–714; Siberian Math. J., 56:3 (2015), 557–564

Citation in format AMSBIB
\Bibitem{Sha15}
\by O.~V.~Shashkov
\paper The join of varieties with associative-commutative intersection of bounded index
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 3
\pages 704--714
\mathnet{http://mi.mathnet.ru/smj2671}
\crossref{https://doi.org/10.17377/smzh.2015.56.319}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3442813}
\elib{http://elibrary.ru/item.asp?id=24795717}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 3
\pages 557--564
\crossref{https://doi.org/10.1134/S0037446615030192}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356826600019}
\elib{http://elibrary.ru/item.asp?id=23984825}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84934944681}


Linking options:
  • http://mi.mathnet.ru/eng/smj2671
  • http://mi.mathnet.ru/eng/smj/v56/i3/p704

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Isaev, “Ob ob'edinenii shpekhtovykh mnogoobrazii algebr”, Sib. elektron. matem. izv., 15 (2018), 1498–1505  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:137
    Full text:29
    References:53
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020